# SDR AALA20110604STL01

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 74,604 hours, 34,400 cycles
- Engine: Pwa JT8D219
- Engine time: 3,941 hours, 1,847 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F, A

## Discrepancy

STL - CREW REPORTED HIGH LEFT ENGINE EXHAUST GAS TEMPERATURE.  EMERGENCY DECLARED FLIGHT RETURNED STL LANDED WITHOUT INCIDENT.  UPON LANDING RECEIVED NUMBER ONE ENGINE FIRE WARNING AND BOTH FIRE BOTTLES WERE DISCHARGED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE ON 06/05/2011 AT STL.  REPLACED BOTH FIRE BOTTLES.  SYSTEM GROUND CHECK NORMAL OPERATION.
